The Choquet Bargaining Solutions
We axiomatically investigate the problem of rationalizing bargaining solutions by social welfare functions that are linear in every rank-ordered subset of Rn+. Such functions, the so-called Choquet integrals, have been widely used in the theories of collective and individual choice. We refer to bargaining solutions that can be rationalized by Choquet integrals as Choquet bargaining solutions. Our main result is a complete characterization of Choque bargaining solutions.
(This abstract was borrowed from another version of this item.)
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Efe A. Ok & Lin Zhou, 1999.
"Revealed group preferences on non-convex choice problems,"
Springer, vol. 13(3), pages 671-687.
- Ok, E.A. & Zhou, L., 1996. "Revealed Group Preferences on Non-Convex Choice Problems," Working Papers 96-39, C.V. Starr Center for Applied Economics, New York University.
- Ehud Kalai, 1977.
"Proportional Solutions to Bargaining Situations: Interpersonal Utility Comparisons,"
179, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Kalai, Ehud, 1977. "Proportional Solutions to Bargaining Situations: Interpersonal Utility Comparisons," Econometrica, Econometric Society, vol. 45(7), pages 1623-30, October.
- Blackorby, Charles & Bossert, Walter & Donaldson, David, 1994.
"Generalized Ginis and Cooperative Bargaining Solutions,"
Econometric Society, vol. 62(5), pages 1161-78, September.
- Blackorby, C. & Bossert, W. & Donaldson, D., 1993. "Generalized Ginis and Cooperative Bargaining Solution," G.R.E.Q.A.M. 93a12, Universite Aix-Marseille III.
- David Schmeidler, 1989.
"Subjective Probability and Expected Utility without Additivity,"
Levine's Working Paper Archive
7662, David K. Levine.
- Schmeidler, David, 1989. "Subjective Probability and Expected Utility without Additivity," Econometrica, Econometric Society, vol. 57(3), pages 571-87, May.
- Kalai, Ehud & Samet, Dov, 1985.
"Monotonic Solutions to General Cooperative Games,"
Econometric Society, vol. 53(2), pages 307-27, March.
- Mehran, Farhad, 1976. "Linear Measures of Income Inequality," Econometrica, Econometric Society, vol. 44(4), pages 805-09, July.
- Nash, John, 1950. "The Bargaining Problem," Econometrica, Econometric Society, vol. 18(2), pages 155-162, April.
- Donaldson, David & Weymark, John A., 1980. "A single-parameter generalization of the Gini indices of inequality," Journal of Economic Theory, Elsevier, vol. 22(1), pages 67-86, February.
- Blackorby, Charles & Bossert, Walter & Donaldson, David, 1996. "Consistency, Replication Invariance, and Generalized Gini Bargaining Solutions," Journal of Economic Theory, Elsevier, vol. 69(2), pages 367-386, May.
- Myerson, Roger B, 1981. "Utilitarianism, Egalitarianism, and the Timing Effect in Social Choice Problems," Econometrica, Econometric Society, vol. 49(4), pages 883-97, June.
- Peters, Hans & Wakker, Peter, 1991. "Independence of Irrelevant Alternatives and Revealed Group Preferences," Econometrica, Econometric Society, vol. 59(6), pages 1787-1801, November.
- Imai, Haruo, 1983. "Individual Monotonicity and Lexicographic Maxmin Solution," Econometrica, Econometric Society, vol. 51(2), pages 389-401, March.
- Elchanan Ben Porath & Itzhak Gilboa, 1991.
"Linear Measures, the Gini Index and the Income-Equality Tradeoff,"
944, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Porath Elchanan Ben & Gilboa Itzhak, 1994. "Linear Measures, the Gini Index, and The Income-Equality Trade-off," Journal of Economic Theory, Elsevier, vol. 64(2), pages 443-467, December.
- Weymark, John A., 1981. "Generalized gini inequality indices," Mathematical Social Sciences, Elsevier, vol. 1(4), pages 409-430, August.
When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:33:y:2000:i:2:p:249-264. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.